Sounds like you caught a virus of some sort. i have never heard of such a violent reaction to meds (Except when Detoxing)
Do you have a fever? If so, it isnt from the meds.
hiya i have never taken meds apart from beta-blockers, i dont think they should make you feel so bad though, maybe they aint agreeing with you? if i were you i would ask the doc change them. sounds like your having a rough time hun.
does it mention these side effects on the leaflet? cause im not jokin if im nervous i can read the side effect leaflet and end up with everyone going!!! trust me i`ve done it
hope you sort it
yea it does have them in the leaflet that comes along with the pills all the side effects are in that one lol so i am gonna give it more time cuz i read it and i can make myslef have them symptoms i am thinking idk
Have you ever been an SSRI or an SNRI before? If not you could be sensitive to it.
What dosage did the doctor start you on? Did they get you to ease yourself into it before going to the full dose? When I started on the Cymbalta (60mg) I had to do 30mg for a week before I moved up to the 60. This was to prevent/lessen (which it did) any side effects.